# SDR HEEA0015038

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Worn
- Location: T/Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING, SEAL AND GUIDE WORN.
